# SDR IPXA1569135

- Difficulty date: August 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 19,529 hours, 13,465 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N100615
- Condition: Damaged
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO COMPARTMENT FRAME BS 540 DAMAGED 6" ABOVE FLOOR.  REPAIRED FRAME AT BS 540, STR 15R-18R IAW EA 111071, REV IR.
